Journal of Indian Society of Periodontology
Journal of Indian Society of Periodontology
Home | About JISP | Search | Accepted Articles | Online Early | Current Issue | Archives | Instructions | SubmissionSubscribeLogin 
Users Online: 1152  Home Print this page Email this page Small font size Default font size Increase font sizeWide layoutNarrow layoutFull screen layout

  Article Access Statistics

Year : 2014 | Volume:  18 | Issue Number:  3 | Page:  390-394

CASE REPORT

Gingival enlargement in von Willebrand disease: A case report
Gupta Prabhati, Jan Suhail M., Behal Roobal, Nazir Gowhar

Number of times this article was viewed 1675
Number of times this article has been printed  from the site 36
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0

 

  Feedback 
 Back To Article

Submit articles
Most popular articles
Editorial Board
Email alerts
Recommend this journal